# SDR FDEA201505011349

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R53213114300000
- Condition: Damaged
- Location: Frames 54-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD 151 QF MISSING INSERTS.  FABRICATED FLOOR PANEL IAW DWG SRZ 25-005.   CAT A MAJOR REPAIR.
